| Catalog Number |
00770100000 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the comb was damaged; however, the repair was not completed because the customer did not accept the repair quote.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that outside of surgery, the unit requires preventive maintenance.There was no patient involvement.During the investigation, it was found that the comb is damaged.Due diligence is complete and there is no additional information available.